advertisement
Question
Posted by: Sue | 2010-11-29

Nausea

Hi Doc
Sine the 17/11 I have been feeling very nausea, dizzy and light headed with frequent headaches, I took a laxative thinking it will help well it just made the situation worse, I feel better but I still suffer with the same symptoms, what can it be and please advise what medication to use.
I just want to mention that I am 40yrs old and after using Nordette for over 15yrs I was given a new birth control (Oralcon)which I am using for a month know, could it maybe be the birth control.
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Sue
It is difficult to say what the cause of your symptoms could be - it could be signs of low blood pressure, UTI infection, a middle ear problem or many other things. I think you should rather let your doctor examine you, test urine, check blood pressure etc to determine the cause. The new birth control tablet could cause nausea but not dizziness and headache.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-11-29

Hi Sue
It is difficult to say what the cause of your symptoms could be - it could be signs of low blood pressure, UTI infection, a middle ear problem or many other things. I think you should rather let your doctor examine you, test urine, check blood pressure etc to determine the cause. The new birth control tablet could cause nausea but not dizziness and headache.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement